# SDR 9810779985

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Door 1r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY PATH LIGHTING IN FIRST CLASS WOULD NOT SHUT OFF AFTER TAKEOFF.  MAINTENANCE REPLACED POWER SUPPLY AT DOOR 1R.  OPERATIONAL CHECK NORMAL.
